# SDR DALA2023122910722

- Difficulty date: December 28, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N812NW
- Make and model: Airbus A330-323
- Aircraft serial: 0784
- Aircraft time: 75,239 hours, 9,938 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3312 EVIDENCE OF CORROSION NEAR AFT GALLEY AT SEAT TRACK -Y450 FRAME 72-75. CORRECTIVE ACTION: REMOVED AND REPLACED SEAT TRACK. (0129980)
